Analogues of Koshliakov's formula

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationRamanujan 125
PublisherAmer. Math. Soc., Providence, RI
Pages41-48
Number of pages8
Volume627
DOIs
StatePublished - 2014

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Berndt, B. C., Kim, S., & Zaharescu, A. (2014). Analogues of Koshliakov's formula. In Ramanujan 125 (Vol. 627, pp. 41-48). (Contemp. Math.). Amer. Math. Soc., Providence, RI. https://doi.org/10.1090/conm/627/12531